Four years back I had a mammogram. The result being that apparantly my breasts were too dense for anything to be seen. 3 years back I began to have an uncomfortable soreness that came and went, in my underarm/right side of the breast - especially when typing, reaching for something or clapping - things like that. I first thought I might have bumped myself, but couldnt see a bruise. I had another mammogram and was again just told my breasts were too dense but not too worry. This was when I was living in Ireland. Just before I left Ireland I was asked to go for another mammogram - and duly went to my doctor for the results. I was told that there was no change..I asked if that meant the denseness of my breasts and he said no - that the enlarged lymph nodes were still the same I had never been told that the Lymph Nodes were enlarged at all - but apparantly this was the reason given to me for the painful swellings mentioned above. Now I'm living in South India running a centre for street children and other kids with problems. About three months ago it began again. I noticed it first when leaning on my right arm to watch tv - the ache/discomfort was back. My right breast does feel different than the left one - a few more bumps etc.. and as I'm getting older I am getting a little worried. I have much work to do here with "my children" and have other unpleasantries that are pulling my health down - osteo arthritis, osteoporosis and scoliosis - but can keep these manageable most of the time. The breast thing worries me. I'm not living in the West anymore, and have no idea how womens breast problems are dealt with here. Does anyone else have a problem like this with their breast/underarm ? I would be very happy to hear from you.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?